| Model Number |
M0067001210 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pneumothorax (2012)
| Date of Event |
02/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: the exact date is unknown; however, it was reported that the event occurred in (b)(6) 2020.The complainant was unable to report the device suspected upn and lot number; therefore, the manufacturer date and expiration date are unknown.Imdrf patient code e0734 capture the reportable event of pneumothorax.Imdrf impact code f23 capture the reportable event of unexpected medical intervention.
Event or Problem Description
It was reported to boston scientific corporation that a percutaneous access needle was used during a percutaneous nephrolithotomy procedure performed in (b)(6) 2020.The patient experienced pneumothorax and required oxygen.